Have been cutting back my meds since April 2014 and have been doing well. Was on 300mg and until a couple of days ago was on 37.5mg. Since dropping that last tablet (2 days ago) I have felt horrendous. Head feels like it's going to explode it's so painful and emotions have gone crazy. Keep crying for no reason and thought for the first time in years about harming myself. Has anyone else experienced this? Thanks, Geraldine.
Geraldine Yes with Effexor You may have to taper that last part much slower you have done real well coming off 300mg to 37.5 if you were having no problems until you went to 37.5 you should talk with your doctor and see if there is a different way of tapering it down this is a very hard one to come off of. when i tried going off i had the same feelings and also wierd like electrical brain zaps so you may want to continue with the 37.5mg until you can get together with your doctor you don't need those thoughts going through your mind..All my best to you have a nice weekend Chuck1957
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Feb 2010 • 6 answers
Venlafaxine - My daughter has to take 75mg capsules, but can't swallow them. Can they be opened and?
Posted 14 Nov 2014 • 3 answers
Venlafaxine - I,m on 225mg one tablet daily for 2-3 months with no ease from depression and anxiety?
Posted 27 Apr 2016 • 3 answers
Posted 24 Jun 2016 • 1 answer
Posted 6 Jan 2017 • 1 answer